# SDR CALA2022060801450

- Difficulty date: June 6, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 82,749 hours, 11,577 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bulkhead
- Part number: 145T1929U9
- Condition: None
- Location: Sta955-Sta966
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - REMOVE AND INSTALL PREVIOUSLY REPAIR PARTS FOR L/H STA 955 REPAIR REFER EC/RA 5310-06969 - TRANSFER REFER NON-ROUTINE WO.774560 - AND ORIGINATED BY EMP V897381 CABIN STA955-STA966 LBL85.9-LBL97.42 CLOSURE PANEL WEB COMPLETED AND PREVIOUSLY REPAIR PARTS REINSTALLED AS PER ECRA PREVIOUSLY REPAIR PARTS REMOVED FOR EA5340-01385 REV ORIG OP003 5310-06969 REV ORIG PART-1 STEP 1 (INTERIM REPAIR) ATTACHED FORM LH STA955 REAR SPAR BULKHEAD FAILSAFE STRAP REPAIR WORK ACCESS 44-0008 ITEM 1 TO ITEM 4 ACCOMPLISHED BY MECH V897546 AND AFTER LH STA955 REAR SPAR BULKHEAD FAILSAFE STRAP REPAIR INSPECTED BY V896816 RII INSPECTED OKAY BY HX102369 ADD EMP:V896921
